Hide This

FREEHER HealthToolkit

HER Health Toolkit

Sign up for EmpowHER updates and you'll receive our
FREE HER Health Toolkit

Heart Disease

Get Email Updates

Heart Disease Guide

Christine Jeffries

Have a question? We're here to help. Ask the Community.

ASK

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!

ask: i am retaining fluid in my legs please advise i am taking dieretics

By suezy
 
Rate This

Add a Comment1 Comments

Alison Beaver

Hi suezy,
Can you tell us why you are taking diuretics? Are they being used under the supervision of a health care provider? Diuretics do cause water retention, and it is important to talk with your doctor about side effects you are experiencing from medication.

November 14, 2010 - 8:50am
Image CAPTCHA
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.

Improved

1895 Health

Changed

786 Lives

Saved

652 Lives
11 lives impacted in the last 24 hrs Learn More

Take Our Featured Health Poll

February is Heart Month. How's your heart? :
View Results